Hi everyone. First post here. Anyway, I have searched and searched the internet for an answer to my question and no help so far, so hopefully someone here will be able to help me. I am a 37 year old male with Crohns didease and for the past few months I have had no sex drive whatsoever and I have also been abnormally fatigued and have no energy.
I had to have a blood work up done and most all my results came back normal, but my Testosterone level was 202. I made an appt. with my doctor because after doing some research, I was pretty confident that if I could get this number up, then I might start feeling better. He prescribed me AndroGel because he said that would take me to a normal level and maintain me there, while the injection would take me to a high peak then slowly come back down shortly before my next injection. Well, my insurance wouldn't pay for the gel and it was $300.00 for a month supply. I couldn't do that. So I called the doctors office and they said they would do the injection and I went and had it done yesterday. I didn't get to see the Dr., I just saw the nurse. I asked her a question and she didn't know. So here it is............ How long after my injection yesterday should I start feeling the effects form the injection? Believe it or not, I am more worried about getting my energy back than my libido ( I've been married for 15 years, maybe I have had enough.. LOL ) Anybody who has had this done and any feedback you can give me would be much appreciated...... Thank you for your time.
Hi, You should start to feel better within a week or two. I go in twice a month to get injections, but, initially, it may take 2 injections. If after a month you don't get your libido back, you might have blood-work again to see if they need to raise the level of testosterone they are giving you. I get an injection of 200 grams, twice a month.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.